# SDR SWIA201437118

- Difficulty date: April 1, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 26,237 hours, 21,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS PANEL 550EB, HAS TWO CRACKS NOTED ON INSIDE OF LIP AND DEFECTS NOTED IN CORROSION AREA.  C-CHECK, REPAIRED IAW REO.
